Multiplicity results for systems of asymptotically linear second order equations

Francesca Dalbono, Anna Capietto, Francesca Dalbono

Risultato della ricerca: Article

6 Citazioni (Scopus)

Abstract

We prove the existence and multiplicity of solutions, with prescribed nodal properties, for a BVP associated with a system of asymptotically linear second order equations. The applicability of an abstract continuation theorem is ensured by upper and lower bounds on the number of zeros of each component of a solution
Lingua originaleEnglish
pagine (da-a)325-356
Numero di pagine32
RivistaAdvanced Nonlinear Studies
Volume2
Stato di pubblicazionePublished - 2002

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematics(all)

Cita questo

Multiplicity results for systems of asymptotically linear second order equations. / Dalbono, Francesca; Capietto, Anna; Dalbono, Francesca.

In: Advanced Nonlinear Studies, Vol. 2, 2002, pag. 325-356.

Risultato della ricerca: Article

@article{07df8e86900943e58864289a780cb1cc,
title = "Multiplicity results for systems of asymptotically linear second order equations",
abstract = "We prove the existence and multiplicity of solutions, with prescribed nodal properties, for a BVP associated with a system of asymptotically linear second order equations. The applicability of an abstract continuation theorem is ensured by upper and lower bounds on the number of zeros of each component of a solution",
keywords = "Asymptotically linear second order system, continuation theorem",
author = "Francesca Dalbono and Anna Capietto and Francesca Dalbono",
year = "2002",
language = "English",
volume = "2",
pages = "325--356",
journal = "Advanced Nonlinear Studies",
issn = "1536-1365",
publisher = "Advanced Nonlinear Studies",

}

TY - JOUR

T1 - Multiplicity results for systems of asymptotically linear second order equations

AU - Dalbono, Francesca

AU - Capietto, Anna

AU - Dalbono, Francesca

PY - 2002

Y1 - 2002

N2 - We prove the existence and multiplicity of solutions, with prescribed nodal properties, for a BVP associated with a system of asymptotically linear second order equations. The applicability of an abstract continuation theorem is ensured by upper and lower bounds on the number of zeros of each component of a solution

AB - We prove the existence and multiplicity of solutions, with prescribed nodal properties, for a BVP associated with a system of asymptotically linear second order equations. The applicability of an abstract continuation theorem is ensured by upper and lower bounds on the number of zeros of each component of a solution

KW - Asymptotically linear second order system, continuation theorem

UR - http://hdl.handle.net/10447/64875

UR - https://www.degruyter.com/view/j/ans.2002.2.issue-4/ans-2002-0401/ans-2002-0401.xml

M3 - Article

VL - 2

SP - 325

EP - 356

JO - Advanced Nonlinear Studies

JF - Advanced Nonlinear Studies

SN - 1536-1365

ER -